# SDR IPXA2024090366243

- Difficulty date: August 8, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: UP59172
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE 10 EACH WEAR PLATES AND EXISTING DOUBLER FROM THE RCB WALL AND INSPECT WALL BASE AND REMOVE CORROSION FOR EVALUATION.  BLENDED SMOOTH 4EA AREAS ON RCB WALL FWD FACE SHEET @ STA X=+27.5, X=-8.5, X=-47.5, X=-62.5 BETWEEN Z=-16 & Z=-19 LOCATION REMAINING MATERIAL THICKNESS ARE BETWEEN MIN 0.050" THICK & MAX 0.176" THICK IAW UT THICKNESS INSPECTION AND UPON EVALUATION BLENDED AREA FOUND OUT OF MD11-SRM 53-20-53 -1A-1 ALLOWABLE DAMAGE 1 REV 71.
